# SDR AALA202112062469

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 21,043 hours, 8,222 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
